MAUDE Adverse Event Report: Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use

Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Model Number V60 V60Plus Ventilator
Medical Device Problem Code Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by an authorized service provider (asp) on the v60 indicating a device malfunction as the device failed to turn on and off and needed to have the front bezel replaced.There was no patient involvement at the time the issue was discovered.No patient or user harm was reported.The asp performed annual preventive maintenance (pm) and confirmed that the device could not be powered on and off as the on/off switch was not working.No accessories, including third-party devices, were being used that may have contributed to the issue.The asp performed a complete performance verification test (pvt) per the manufacturer's specifications, checked the settings and event logs, and concluded that the issue originated from a faulty front bezel.Ultimately, the asp replaced the front bezel and user interface (ui) to power management (pm) cable, after which the issue was resolved.After installed the replacement parts, the asp performed pvt, verified that the device passed all tests and calibrations and returned the device to service.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.Based on the case information provided and/or service performed, it was confirmed that the device did not meet product specifications.The alleged malfunction impacted the user¿s ability to use the device properly.

Brand Name
Respironics
Common Device Name
Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
+1(724)733-0200
MDR Report Key50946358
Report Number2518422-2026-115489
Device Sequence Number18529759
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60Plus Ventilator
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured12/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown